# SDR QXEA200301170

- Difficulty date: September 21, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4061
- Aircraft time: 3,978 hours, 4,582 cycles
- Engine: Pwc PW150A
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2395 AFT AIRSTAIR WILL NOT SLIDE OUT. CLEANED AND LUBED AFT AIRSTAIR SLINDING ASSEMBLY.  NO PARTS REPLACED.   OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
